Ask a Neurologist. Get Answers to Your Neurology Questions.
Thank you for your question.
Have you had any tests done for this?
Do you have any other symptoms like diarrhea or vomiting or fever?
Do you have any other medical problems?
Are you on any medications for anything?
Do you take any caffeinated beverages? If yes, how much?
Please let me know.
Twitching like what you are having is usually not indicative of anything serious.
Usually it happens when in people who have been stressed for a long period of time. So I think that stress could be a major factor in your symptoms.
Also, at times, low levels of vitamin D, calcium or magnesium can also lead to the kind of symptoms that you are having.
I would therefore recommend that you should be taking an OTC supplement that contains calcium, magnesium and vitamin D in the same pill that may help with your twitching.
This session is open for any further questions that you may have. I would appreciate it if you rate me by clicking on one of the rating options at your end on the top right hand corner as that is the only way we, the experts, are credited on here for helping you out.Kindest regards